# SDR DALA2021122308012

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,825 hours, 8,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 ANGLE CONNECTION P/N F53971178006 REMOVE COVER DUE TO DAMAGE TO THE COVER. INSULLATION REMOVE TO GET ACCESS FOR SKIN REPLACEMENT. CORRECTIVE ACTION: RECIEVED NEW ANGLE CONNECTION COVER. REMOVED COVER AND INSTALLED NEW COVER. ALSO REMOVED INSULATION FOR ACCESS. COVER INSTALL ACCOMPLISHED BY AIB REPAIR TEAM IAW AIB REPAIR INSTRUCTION R53270227 REV. (2060098)
